# SDR DALA2021071203898

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,800 hours, 37,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 EMER EXIT LIGHT AT SEAT 15 AND 16A,D DAMAGED/INOP. CORRECTIVE ACTION: INSP ALL LIGHTS AT OVERWING EXIT ROWS 15 & 16 A,D UNABLE TO DUPLICATE PROBLEM. OK FOR SERVICE. (7452494)
